# SDR SWAA2019100737571

- Difficulty date: September 29, 2019
- Submitted: October 7, 2019
- Operation: Air carrier
- Aircraft: N8301J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36980
- Aircraft time: 25,552 hours, 10,908 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 143A5800
- Condition: Broken
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOORBOARD 221BF BROKEN CORNER, BETWEEN BS. 270 TO BS. 420.   REPAIRED FLOORBOARD 221BF IAW SRM.
